MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY ANGLED ABUTMENT; DENTAL ABUTMENT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY ANGLED ABUTMENT; DENTAL ABUTMENT
Model Number 8530-52
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A root cause investigation was performed, and allegations reported by the customer were deemed to be false.Part number 8530-51 was not labeled at the same time as part number 8530-52.All manufacturing documents showed that part number 8530-52, lot 135550 was processed correctly.The findings of the investigation support the possibility that the customer having ordered the two parts in question, may have opened the package of part number 8530-52 without breaking the seal and placed the cap for part number 8530-51 on the vial of part number 8530-52.There were no issues identified in the manufacturing process.Review of the job traveler indicated that part number 8530-52 lot 135550 was labeled on 2/20/19.No job for part number 8530-51 was labeled around this date.The closest date for labeling of part number 8530-51 occurred on 04/16/2019.Based on this investigation, it was determined that the product met its specifications upon release and did not malfunction.As a result, the event was classified as not reportable and no further corrective actions were taken.This complaint has since been re-evaluated and is being filed late out of an abundance of caution.
 
Event or Problem Description
Per complaint (b)(4), it was noticed in the european distribution center that a customer returned product for credit [part 8530-52, lot 13550] had a cap label that did not match the vial label.The cap label returned was for part number 8530-51.

Brand Name
LEGACY ANGLED ABUTMENT
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks, ca
MDR Report Key9975354
Report Number3001617766-2020-02526
Device Sequence Number742192
Product Code NHA
UDI-Device Identifier10841307110712
UDI-Public10841307110712
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2024
Device Model Number8530-52
Device Catalogue Number8530-52
Device Lot Number135550
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2019
Initial Report FDA Received Date04/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1